Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What do small bumps over the back and neck of an infant indicate?

Answered by
Dr.
Dr. Pradeep Kumar

Pediatrician, Cardiology

Practicing since :2006

Answered : 1903 Questions

default
Posted on Thu, 30 Mar 2017 in Child Health
Question: hi,
my baby is 3 months old. he had these other grains all over his back and neck. we had used cutie soft for a week after consulting a doctor. these grains continue to be there and even spread.
please suggest
doctor
Answered by Dr. Pradeep Kumar 46 minutes later
Brief Answer:
Apply calamine lotion, keep the area dry,avoid excess heat or humidity

Detailed Answer:
Hello

thanks for choosing this platform

I have seen the image and to me these rashes appear to be Miliaria. These rashes appear due to excessive sweat production leading to blockage of sweat gland.
Here I would suggest you to keep the room temperature around 27-29 degree centigrade to avoid excessive heat.Use loose cotton cloths and keep the area dry.
Apply calamine lotion.
If lesions persist even after taking all these measures please consult a pediatrician/dermatologist. As in resistant cases application of hydrocortisone cream helps.

I hope this helps.
Please let me know if you have any more query.
Regards
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

Recent questions on  Hydrocortisone cream

doctor1 MD

Hello doctor The left side corner of the lower and lips and it's lowercvrrmillion border is giving me trouble , I feel like it's dry and some kind of tape is stuck to it sometimes , sometimes I feel little bit of itchy in the corner where the...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes sometimes it is not . Also today there was many dead skin around the vermillion border so I wiped it...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips were dry flaky and peeling so I wiped it off with cotton bud applied hydrocortisone cream overnight...

doctor1 MD

hello Dr, I have a callused and try skin on medial or the ulnar side of my wrist . the doctor prescribed me a hydrocortisone cream, i used it but not as frequent.and now i am noticing cracks in that area of the skin and it is too dry to feel any sensation on it. it happenned suddenly since a year and a half and i was unable to diagnose the reason. Can you please help. thanks

doctor1 MD

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently and no diagnosis has been available. This bout this evening was quite exteeme. I gave her an aveno bath- put hydrocortisone cream on her and have her the prescribed dose of benedryl . She is finally resting comfortably. What could this be?

doctor1 MD

Two days ago my scalp started to itch at the back of my neck.Now I lhave a rash extendine from the top of my left ear down behind my earwhich is red and itchy and swollen .Feels like I have a lump behind my left ear.Not to mention bumps that are swelling up in my scalp.Tried benadryl , hydrocortisone cream . The itching is driveing me crazy.

doctor1 MD

Hi my husband is suffering from fungal infection of the groin , his dermatologist prescribed him canesten and nizorale cream. since he started the treatment his situation became much worse and the infection spread! so he went back and the doctor prescribed him Gupisone 20mg tablets and a hydrocortisone 17 butyrate 0.1% cream. His skin is really irritated already is it safe to use such treatment as it contains steroids which might increase the irritation?